# SDR SWAA2021122248561

- Difficulty date: November 29, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 31,855 hours, 14,320 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Center Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CENTER SECTION FLOOR PANEL BRAKE ASSY. SUPPORT ANGLE IS CRACKED AT F.S. 540 BETWEEN #2 SEAT TRACK AND CENTER BEAM BL.0 ; / [01] REMOVED AND REPLACED SUPPORT ANGLE AT STA 540 BETWEEN #2 SEAT TRACK AND BL ZERO PER SRM 51-40-02.
